Post pill amenorrhea, acne, stomach problems...
I am a 20 year old female, and I had taken the pill for 3 years to control my acne. I decided to stop because it had started to become ineffective for treating my acne, and I began to experience other side effects, such as weight gain, mood swings, severe bloating/heartburn/other digestion issues, lethargy, fatigue, and many other problems.
Since stopping the pill 10 months ago, I have had no periods, constant acne all over my face (and extremely dry skin), and all the side effects listed above. My question is, will taking natural progesterone cream help my body to get regular periods again? Would it help my other symptoms as well? I have tried Vitex and several other supplements, as well as diet changes, and nothing has worked for 10 months, and I am very concerned. There are basically no doctors in my area that will consider natural hormone treatment, so any help would be appreciated. Thank you.